Similar question to what I posted a few days ago ,basically Could a Niacin flush in any way cause Sub conjunctival hemorrhage in the eye or maybe even Uveitis (Iritis)?
You know what? I feel pressure in my eyes. I took down the dose to 250mg a day, because I felt some pressure in my chest after taking it. It only lasted for an hour, but still, I don't want to feel any discomfort. What I have noticed though, is the eye pressure. I wonder if it's the Niacin. And my husband stopped taking it because he says he cannot sleep. He feels there is too much activity in his brain at night and cannot get a deep sleep. Is this normal? Has anyone out there had these symptoms?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Have recently stopped Niacin - my blood sugar has gone up and I have night sweats - is this related?
Posted 27 Oct 2010 • 1 answer
If Im no longer feeling the niacin flush,is it still working?Or do I need to go from 1 500mgtab to2?
Posted 9 Jun 2011 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 17 Aug 2018 • 1 answer